# SDR ASOA2014032410166

- Difficulty date: February 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 14,593 hours, 9,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 913-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER BELLY SKIN CHAFED AT BS 913-927.  COMPLIED WITH EC/TC 670-53-00-290 AT STA 913-927 AND REO 670-53-00-290, REV B.   MAJOR REPAIR.
